Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Tauberian Conditions of Slowly Decreasing Type for the Logarithmic Power Series Method

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.90, pp.135-139, 2020 (Journal Indexed in SCI) identifier identifier

Logarithmic means of sequences of fuzzy numbers and a Tauberian theorem

SOFT COMPUTING, vol.24, no.1, pp.367-374, 2020 (Journal Indexed in SCI) identifier identifier

Weighted Integrability and Its Applications in Quantum Calculus

PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, vol.89, pp.791-797, 2019 (Journal Indexed in SCI) identifier identifier

TAUBERIAN REMAINDER THEOREMS FOR ITERATIONS OF METHODS OF WEIGHTED MEANS

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.72, pp.3-12, 2019 (Journal Indexed in SCI) identifier identifier

Tauberian conditions under which convergence follows from summability by the discrete power series method

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.6, pp.2898-2907, 2019 (Journal Indexed in SCI) identifier

Tauberian Theorems for the Summability Methods of Logarithmic Type

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.41, pp.1977-1994, 2018 (Journal Indexed in SCI) identifier identifier

Tauberian Theorems for Sequences in 2-Normed Spaces

RESULTS IN MATHEMATICS, vol.72, pp.1919-1931, 2017 (Journal Indexed in SCI) identifier identifier

On converse theorems for the discrete Burmann power series method of summability

MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, vol.10, pp.346-353, 2016 (Journal Indexed in SCI) identifier identifier

On a Tauberian theorem for the weighted mean method of summability

KUWAIT JOURNAL OF SCIENCE, vol.42, pp.1-9, 2015 (Journal Indexed in SCI) identifier identifier

CONVERGENCE AND SUBSEQUENTIAL CONVERGENCE OF REGULARLY GENERATED SEQUENCES

MISKOLC MATHEMATICAL NOTES, vol.16, pp.1181-1189, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

A Tauberian theorem for the weighted mean method of summability of sequences of fuzzy numbers

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.28, pp.1403-1409, 2015 (Journal Indexed in SCI) identifier identifier

Tauberian Remainder Theorems for the Weighted Mean Method of Summability

MATHEMATICAL MODELLING AND ANALYSIS, vol.19, pp.275-280, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Articles Published in Other Journals

On the core of weighted means of sequences

AFRIKA MATEMATIKA, vol.32, pp.363-367, 2021 (Journal Indexed in ESCI) identifier identifier

On the Euler method of summability and concerning Tauberian theorems

Cumhuriyet Science Journal, vol.42, no.1, pp.141-144, 2021 (National Refreed University Journal)

Necessary and sufficient Tauberian conditions for weighted mean methods of summability in two-normed spaces

ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, vol.24, no.1, pp.49-57, 2020 (Journal Indexed in ESCI) identifier identifier

Converse Theorems for the Cesàro Summability of Improper Integrals

SAKARYA UNIVERSITY JOURNAL OF SCIENCE, vol.24, no.1, pp.45-48, 2020 (International Refereed University Journal)

TAUBERIAN CONDITIONS FOR q-CESARO INTEGRABILITY

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.35, no.2, pp.471-483, 2020 (Journal Indexed in ESCI) identifier

On Asymptotically I-lacunary Statistical Equivalent Functions of Order α

KONURALP JOURNAL OF MATHEMATICS, vol.7, no.2, pp.470-474, 2019 (International Refereed University Journal)

General Tauberian conditions for weighted mean methods of summability

JOURNAL OF CLASSICAL ANALYSIS, vol.15, no.2, pp.79-85, 2019 (International Refereed University Journal)

ON SUBSEQUENTIALLY CONVERGENT SEQUENCES

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.68, no.2, pp.1473-1481, 2019 (Journal Indexed in ESCI) identifier

TAUBERIAN THEOREMS FOR THE PRODUCT OF BOREL AND LOGARITHMIC METHODS OF SUMMABILITY

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.9, no.1, pp.165-171, 2019 (Journal Indexed in ESCI) identifier identifier

Cesàro integrability and Tauberian theorems in quantum calculus

ANNALS OF THE ALEXANDRU IOAN CUZA UNIVERSITY. MATHEMATICS, vol.64, no.1, pp.9-19, 2018 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

On deferred weighted means and Tauberian theorems

5th International Conference of Mathematical Sciences, 23 - 27 June 2021, pp.1

Weighted mean summability of improper integrals through backward and forward differences

5th International Conference of Mathematical Sciences, 23 - 27 June 2021, pp.1

A Tauberian theorem for the deferred Cesàro mean method of summability

3rd International Conference on Mathematical and Related Sciences: Current Trends and Developments , 20 - 22 November 2020, pp.1

On the product of Euler and Hölder summability methods

7th International Conference on Recent Advances in Pure and Applied Mathematics, Muğla, Turkey, 25 - 28 September 2020, pp.1

Conditions for the Pringsheim convergence of double sequences that are deferred Cesaro summable

4th International Conference of Mathematical Sciences, 17 - 21 June 2020, pp.1

Sufficient Tauberian conditions for the (N,p) summability of sequences

3rd International Conference of Mathematical Sciences, İstanbul, Turkey, 5 - 08 September 2019, pp.1

Theorems on the subsequential convergence

2nd International Conference of Mathematical Sciences, 31 July - 06 August 2018, pp.1

Converse Theorems for the Discrete Power Series Methods of Summability

5th International Conference on Recent Advances in Pure and Applied Mathematics, Trabzon, Turkey, 23 July 2018, pp.1

Tauberian theorems for statistical convergence and logarithmic statistical summability

11th The International Society for Analysis, its Applications and Computation (ISAAC) Congress, Vaxjö, Sweden, 14 August 2017

On the harmonic averages of sequences of fuzzy numbers

6th International Eurasian Conference on Mathematical Sciences and Applications, Budapest, Hungary, 15 August 2017

On a generalized power series method of summability

International Conference on Applied Analysis and Mathematical Modelling, İstanbul, Turkey, 03 July 2017

Cesàro summability of sequences in 2-normed spaces

4th International Conference on Recent Advances in Pure and Applied Mathematics, İzmir, Turkey, 11 May 2017

Converse theorems for statistical convergence

4th International Conference on Recent Advances in Pure and Applied Mathematics, İzmir, Turkey, 11 May 2017

A Tauberian theorem for the logarithmic power series method

7th European Congress of Mathematics, Berlin, Germany, 18 July 2016

Tauberian theorems for sequences with slowly decreasing control modulo

7th European Congress of Mathematics, Berlin, Germany, 18 July 2016

Tauberian conditions under which ordinary convergence follows from logarithmic type summability methods

3rd International Conference on Recent Advances in Pure and Applied Mathematics, Muğla, Turkey, 19 May 2016

Some Tauberian conditions for the logarithmic method of summability

The 14th International Conference on Mathematics and its Applications, Timisoara, Romania, 04 November 2015

q-Analogues of some classical Tauberian theorems for Cesàro integrability

4th International Eurasian Conference on Mathematical Sciences and Applications, Athens, Greece, 31 August 2015

Conditions for convergence and subsequential convergence of regularly generated sequences

International Conference on Pure and Applied Mathematics, Van, Turkey, 25 August 2015

Tauberian theorems for power series methods of summability of series of fuzzy numbers

2nd International Conference on Recent Advances in Pure and Applied Mathematics, İstanbul, Turkey, 03 June 2015

Sufficient Tauberian conditions for the weighted mean summability of sequences of fuzzy numbers

International Conference on Recent Advances in Pure and Applied Mathematics, Antalya, Turkey, 06 November 2014

Some Tauberian remainder theorems for iterations of weighted mean methods of summability

International Congress in Honour of Professor Ravi P. Agarwal, Bursa, Turkey, 23 June 2014

A theorem for the weighted mean method of summability

13th Serbian Mathematical Congress, Vrnjacka Banja, Serbia And Montenegro, 22 May 2014

Tauberian remainder theorems for the (N,p) summability method

Methods of Analysis and Algebra: International Conference Dedicated to the Centennial of Professor Gunnar Kangro, Tartu, Estonia, 01 September 2013